RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 4(184), Pages 253–254 (Mi umn4273)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Rings of quotients of semiprime $PI$-rings, and irreducible subdirect products

V. T. Markov


Full text: PDF file (161 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 25.03.1974

Citation: V. T. Markov, “Rings of quotients of semiprime $PI$-rings, and irreducible subdirect products”, Uspekhi Mat. Nauk, 30:4(184) (1975), 253–254

Citation in format AMSBIB
\Bibitem{Mar75}
\by V.~T.~Markov
\paper Rings of quotients of semiprime $PI$-rings, and irreducible subdirect products
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 4(184)
\pages 253--254
\mathnet{http://mi.mathnet.ru/umn4273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=506391}
\zmath{https://zbmath.org/?q=an:0311.16002}


Linking options:
  • http://mi.mathnet.ru/eng/umn4273
  • http://mi.mathnet.ru/eng/umn/v30/i4/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Beidar, A. V. Mikhalev, “Orthogonal completeness and algebraic systems”, Russian Math. Surveys, 40:6 (1985), 51–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:215
    Full text:94
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020